Skip to main content

Research Repository

Advanced Search

Validating Multiple-Period Density Forecasting Models.

Dowd, K.

Authors



Citation

Dowd, K. (2007). Validating Multiple-Period Density Forecasting Models. Journal of Forecasting, 26(4), 251-270. https://doi.org/10.1002/for.1025

Journal Article Type Article
Publication Date 2007
Deposit Date Aug 15, 2013
Journal Journal of Forecasting
Print ISSN 0277-6693
Electronic ISSN 1099-131X
Publisher Wiley
Peer Reviewed Peer Reviewed
Volume 26
Issue 4
Pages 251-270
DOI https://doi.org/10.1002/for.1025
Public URL https://durham-repository.worktribe.com/output/1471748